Title of article :
On some issues related to the moment problem for the band matrices with operator elements
Author/Authors :
Andrei Osipov، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2002
Pages :
19
From page :
657
To page :
675
Abstract :
The connection between the classical moment problem and the spectral theory of second order difference operators (or Jacobi matrices) is a thoroughly studied topic. Here we examine a similar connection in the case of the second order operator replaced by an operator generated by an infinite band matrix with operator elements. For such operators, we obtain an analog of the Stone theorem and consider the inverse spectral problem which amounts to restoring the operator from the moment sequence of its Weyl matrix. We establish the solvability criterion for such problems, find the conditions ensuring that the elements of the moment sequence admit an integral representation with respect to an operator valued measure and discuss an algorithm for the recovery of the operator. We also indicate a connection between the inverse problem method and the Hermite–Padé approximations.  2002 Elsevier Science (USA). All rights reserved.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2002
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
930267
Link To Document :
بازگشت